# SDR WTXR201501080001

- Difficulty date: January 2, 2015
- Submitted: January 8, 2015
- Operation: General aviation
- Aircraft: N471MD
- Make and model: Cessna 525
- Aircraft serial: 5250122
- Aircraft time: 4,398 hours, 3,539 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Check Valve
- Part number: 1989001
- Part serial: 0253
- Condition: Blocked
- Location: Zone 500
- Part time: 4,398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE RUN, THE LT ANTI-ICE CHECK VALVE CAME APART INTERNALLY AND SENT DEBRIS DOWNSTREAM TO THE WING ANTI-ICE VALVE AND THE DEBRIS BECAME LODGED IN THE WING ANTI-ICE VALVE.  THE WING ANTI-ICE VALVE WAS JAMMED BY THIS DEBRIS AND JAMMED IN THE OPEN POSITION WHICH CAUSED BLEED AIR TO BE SUPPLIED TO THE LT WING LEADING CAUSING IT TO WARP.
